# SDR KBM2003F00046

- Difficulty date: October 5, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 355A09103601
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HALF SHELL BEARINGS WORN BEYOND LIMITS.  REMOVED AND REPLACED WITH NEW BEARING KIT.
